New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dodd
Regular Member


Date Joined May 2011
Total Posts : 34
   Posted 1/21/2012 6:49 AM (GMT -6)   
My wife has just started it two weeks ago. She's only on 1000 mg so far and has been in worse condition now than before. What side effects did you have? She been having a lot of flu like symptoms with diarrhea. She's had more days where she didn't get out of bed at all now than before. I've read that a lot of people need 3000 mg before getting benefit from this drug but I'm not sure what my wife would do on such a high dose. Your experiences?

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 1/21/2012 7:59 AM (GMT -6)   
She is devoloping toxicity to it. Call the rheumy right away. She needs to change to a different medication.
"The Walking Medical Mystery"

Too many Allergies / Too many RXs & DXs

A Rare Gem for Doctors and Guinee Pig
~Medical Caregiver and Doctors Worse Nightmare~

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 1/21/2012 11:40 AM (GMT -6)   
I would also recommend checking with the Dr. Some people have a week or so of upset stomach, but have side effects that are flu-like is unusual. The Dr will be able to check & see if she has a problem -- she could also have contracted the flu!
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde

omega
Veteran Member


Date Joined Jan 2007
Total Posts : 610
   Posted 1/21/2012 11:46 AM (GMT -6)   
When I took it initially, I did have some mile form of diarrhea, but it went away later. I did not experience any flu-like symptoms. I agree with Lynnwood and Smurfyshadown, give your rhumty/doc a ring.

aimsgirl16
Veteran Member


Date Joined Jun 2008
Total Posts : 1470
   Posted 1/21/2012 11:52 AM (GMT -6)   
I could not tolerate it because of that reason. I had diahrrea for 9 months on it and they finally took me off it. Also about 2 weeks of being on it, it started affecting my mood with severe depression. You should ask your doctor about Myfortic. It is the same thing as cellcept except it has a coat on it that helps it pass easier through the tummy area. I know several people who have gotten relief from switching drugs.

Also, when I was on Cellcept, I had a sinus infection that never cleared up. Started a few days after I started taking it and then a week after I stopped it, the sinus infection cleared up. I don't think that is a coincidence.

Please do call her doctor and discuss this with them. It is very important.
Amy
Lupus Moderater


dialysis from lupus nephritis

Dodd
Regular Member


Date Joined May 2011
Total Posts : 34
   Posted 1/21/2012 1:00 PM (GMT -6)   
My wife did call Mayo on wed. Most disappointly, they never called back. The strange thing is, it's been somewhat sporadic. One day she feels ok the next she is miserable. And it's not like she is overdoing it on her ok days. The ok days consist of getting out of bed and talking to the rest of us. That's it.

aimsgirl16
Veteran Member


Date Joined Jun 2008
Total Posts : 1470
   Posted 1/21/2012 1:26 PM (GMT -6)   
That might mean her body is adjusting to it. Almost every medication takes some type of adjusting. i would say if it doesnt clear up in a week or so, make sure she talks to someone.
Amy
Lupus Moderater


dialysis from lupus nephritis
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 2:23 PM (GMT -6)
There are a total of 3,004,356 posts in 329,138 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
217 Guest(s), 8 Registered Member(s) are currently online.  Details
bluelyme, flowergarden, Darla, BillyBob@388, Sherrine, Rosheen, aec08, straydog